Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 430452, 7 pages
http://dx.doi.org/10.1155/2009/430452
Research Article

Some Computational Formulas for -Nörlund Numbers

Department of Mathematics, Huizhou University, Huizhou, Guangdong 516015, China

Received 30 June 2009; Accepted 11 October 2009

Academic Editor: Lance Littlejohn

Copyright © 2009 Guodong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The author establishes some identities involving the numbers, Bernoulli numbers, and central factorial numbers of the first kind. A generating function and several computational formulas for -Nörlund numbers are also presented.